# SDR QMLA2024081920102

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N338AM
- Make and model: Bell 407
- Aircraft serial: 54638
- Aircraft time: 2,833 hours, 7,800 cycles
- Engine: Allsn 250C47B
- Engine time: 5,629 hours, 14,028 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED BURNING ELECTRICAL OR BURNING RUBBER COMING OUT OF THE AIR CONDITION VENTS IN THE AFT PASSENGER COMPARTMENT. BURNING SMELL DISSIPATED WHEN AIR CONDITIONING TURNED OFF. BURNING SMELL POSSIBLY COMING FROM THE AFT BLOWER MOTOR. BURNING SMELL IN CP. AFT BLOWER MOTOR REMOVED , CLEANED, INSPECTED REINSTALLED. CND. PERFORMED 10 MINUTE GROUND RUN UP. NO DEFECTES NOTED
